In association with the makers of Nurofen and Gaviscon

Nurofen Back Pain 300mg Sustained Release Capsules

Nurofen Back Pain 300mg Sustained Release Capsules

24 Capsules
£6.49
In Stock
Delivery information Product #0146629

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Long Lasting Pain Relief 300mg Capsules provide effective relief for up to 12 hours.*Based on 2 capsule dose.

Nurofen Long Lasting Pain Relief 300mg Capsules

For pain sufferers Nurofen Long Lasting Pain Relief 300mg Capsules help give effective, long lasting relief. They have been specifically designed to slowly release the active ingredient, ibuprofen to last longer.

  • Lasts up to 12 hours.
  • Contains ibuprofen.
  • Relieves: back pain, muscular pain, rheumatic pain.

 

Nurofen Back Pain 300mg Sustained Release Capsules. Contains Ibuprofen. For pain relief. Always read the label.

 

UK/CC/0219/0002

  • For oral administration and short term use only.
  • Adults and children from 12 years: Take 1 or 2 capsules with water, up to twice daily as required. Leave at least 8 hours between doses (maximum 4 capsules in 24 hours).
  • Do not give Nurofen Long Lasting Capsules to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed dosing instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Have ever had a stomach ulcer, perforation or bleeding.
    • Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
    • Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs.
    • Have severe liver or kidney problems.
    • Have heart problems, high blood pressure or blood coagulation disorder.
    • Have breathing difficulties.
    • Are in the last of 3 months of pregnancy.
    • Or the patient is under 12 years of age.
    • Please see product leaflet for full list of warnings.

    Ibuprofen 300mg. Contains Sucrose. Please see product leaflet for full list of ingredients

     

    Nurofen Back Pain 300mg Sustained Release Capsules. Contains Ibuprofen. For pain relief. Always read the label.

    Nurofen Back Pain 300mg Sustained Release Capsules
    5.00 stars

    these tablets are good for back ache thay last a long time would recommend, like it says on the box up to 12 hours of pain relief

    5 out of 5 people found this useful. Yes No Report abuse

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply